# SDR JGVR2024112600874

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 16,042 hours, 10,751 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 16,042 hours, 10,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STAB AT RH TOP. BLENDED AND REMOVED CORROSION FROM VERTICAL STAB AT RH TOP LOCATION TILL VISUALLY REMOVED, VERIFIED WITH 10X MAGNIFYING GLASS. COMPLIED WITH ERO-982547 REV. IR, DATED NOV. 25, 2024. N387QS VERTICAL STABILIZER RH SKIN CORROSION. THIS IS A MAJOR REPAIR.
